Discussions By Condition: I cannot get a diagnosis.

1 year of this misery...help guys..seriously enough is enough

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: hofosho
  • September 24, 2009
  • 11:20 PM

hi guys..since I want much possible help from you guys I will make this very short..
Last Year..
Extremely stressful work condition - Led to alot of booze, cigarette, marijuana ( I was very bad at dealing with stress-I was running a business at such a young age( 19- family business )
At the mean time was also anxious and depressed of going away from home to dormitory

-At the dorms I hated it led me to more marijuana abuse, often stayed at friends house to sleep over. At the time I was using strong strain of marijuana daily.
-I had a paradoxical effect on marijuana one day when my friend told me to leave his house while I was very very extremely high on weed. My subconscious did not want to leave his house because of my hate towards dormitory, my mind tripped out and I had a scary seizure moment and went through an extreme guilt trip.
-This trip causes me to vow to never smoke again, nor drink or smoke.
-When I quit I felt extremely depersonalized, eating, looking in the mirror would give me a panicky feeling and my mind was constanly racing along with gut wrenching depression. Depersonalization scared me I could not go to sleep because I literally felt crazy. My vision was very F**ed up and i became extremely anxious and "felt" paranoid ( not thinking someone will kill me type ) however because of my current mental state.
-For 3 Month I felt very bad, could not concentrate on anything, constant racing thought from depersonalization, felt unreal, my gut was literally wrenching. I guess it was a severe withdrawal from cigarette and marijuana...The "feeling" of zoned out got me severely depressed.

-Thing cleared up a little as I was engaging in school I was improving
-One day I got extremely stressed over an essay and became extremely hot headed..than from than my neck pain begin.

-Ever since than I suffered from tingling sensation of back of my neck, a feeling like someone is "tickling" your nerves; a sensation that caused me to become literally insane and extremely suicidal from than on I would wake up feeling suicidal due to the excruciating sensation and that miserable feeling will last for everyday.
-This pain leads me to marijuana abuse once again; a merry go around cycle although marijuana relieved my symptom it made me depersonalized and gave me the "paranoid" feeling all over again.
-The pain lasted 4 month I became reclusive, once again I felt zoned out of my mind because of extreme stress, extremely depressed, racing thoughts, and just feeling crazy.
-I quit school and work because of the unbearable physical and psychological pain.
-Finally get an diagnoses for my neck- a "disc"
-My neck becomes healed, but I still felt d/p'ed, feeling of paranoia and racing thoughts and overall feeling of "unwell".
-Went to psychiatrists labels me as bipolar
-I get an extreme adverse reaction to lamictal and lexapro- absolute mental torture for 3 months ( I have no idea how I survived it )
-Quit the drugs sends me into devastating withdrawal ( Still not sure If I am living it suicidal for couple of months, confused.

- No more D/P or paranoia, no anxiety
- My visions is now 110% I no longer feel Desensitized or Depersonalized
- Feeling extremely sad, confused - triggered by gut wrenching feeling ( 24 /7 , burning sensation, below my chest above my abs
- Extreme Fatigue
- Back Pain
- Just Miserable

I didn't mean to be this long but..I don't know if I can live like this any longer

I am planning to take an hormone test tomorrow..hopefully that shows anything...
Sigh any help would be appreciated please

Reply Flag this Discussion

1 Replies:

  • I hope your hormone test came back with something easy to fix. If not, make sure all of your vitamins were checked along with your adrenals. The stress levels you were under could definetly have worn your adrenals out. If your body is improperly dealing with the fight/flight response and is not producing/managing vitamins, hormones, or electrolytes properly, then your body can't properly process any pharmaceuticals either. Lexapro is a difficult drug for a lot of people to use especially if it is not taken consistently.I don't know how straight you are with your doctors, but you may also want to ask about mercury poisoning (like Minamata disease). It has been suggested that marijuana is at the root of many neurological/mental health disorders, including acute toxic psychosis, panic attacks (one of the very conditions it is being used experimentally to treat), flashbacks, delusions, depersonalization, hallucinations, paranoia, depression, and uncontrollable aggressiveness. Marijuana has long been known to trigger attacks of mental illness, such as bipolar (manic-depressive) psychosis and schizophrenia.In the short term, marijuana use impairs perception, judgment, thinking, memory, and learning; memory defects may persist six weeks after last use. Mental disorders connected with marijuana use merit their own category in the Diagnostic and Statistical Manual of Mental Disorders (DSM) IV, published by the American Psychiatric Association. These include Cannabis Intoxication (consisting of impaired motor coordination, anxiety, impaired judgment, sensation of slowed time, social withdrawal, and often includes perceptual disturbances; Cannabis Intoxication Delirium (memory deficit, disorientation); Cannabis Induced Psychotic Disorder, Delusions; Cannabis Induced Psychotic Disorder, Hallucinations; and Cannabis Induced Anxiety Disorder. Based on your most recent remaining symptoms, I think you may be to the point where your remaining residual effects of the past year are vitamin and DHEA deficiencies.I wish you well.
    Anonymous 42,789 Replies
    • October 8, 2009
    • 04:03 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?